# SDR COMA0260207

- Difficulty date: March 23, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 8,831 hours, 8,994 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5820 FLAPS FAILED AT 0 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
